# SDR ASOA04760

- Difficulty date: September 10, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, LT ZEE FLOOR SUPPORT BETWEEN FRAME 39 AND 40 AND THE RT ZEE FLOOR SUPPORT BETWEEN FRAME 39 AND 41 WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT ZEE FLOOR SUPPORT BETWEEN FRAME 39 TO 40 AND THE RIGHT ZEE FLOOR SUPPORT BETWEEN FRAME 39/41 IAW SRM 51-25-01.  (M)
